# SDR AALA202202247330

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 82,835 hours, 10,667 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST ENTRY DOOR WILL NOT OPEN. LUBRICATED DOOR LATCH MECHANISM PER AMM 25-29-01. CHECKS GOOD.
